# SDR IPXA2018072031703

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 58,926 hours, 12,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0320
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT TEST FND BAT 1 LO MSG. CHANGED BATTERY PACK IAW AMM 33-51-01 PB 401 REL 91.00.  OPS TEST IAW AMM 33-51-01 PB SUCCESSFUL.
